Varieties with too many rational points

T. D. Browning, D. Loughran

Research output: Contribution to journalArticle (Academic Journal)peer-review

6 Citations (Scopus)
238 Downloads (Pure)


We investigate Fano varieties defined over a number field, which contain subvarieties whose number of rational points of bounded height is comparable to the total number on the variety.
Original languageEnglish
Pages (from-to)1249–1267
Number of pages19
JournalMathematische Zeitschrift
Issue number3
Early online date7 Oct 2016
Publication statusPublished - Apr 2017


  • math.NT
  • math.AG
  • 11D45 (11G35, 14G05, 14J45)

Fingerprint Dive into the research topics of 'Varieties with too many rational points'. Together they form a unique fingerprint.

Cite this